BodyRecomposition Support Forums  

Go Back   BodyRecomposition Support Forums > General information > Supplements
Register FAQ Members List Calendar Search Today's Posts Mark Forums Read

Reply
Thread Tools Display Modes
  #1  
Unread 08-22-2017, 11:16 PM
autodidact autodidact is offline
Junior Member
 
Join Date: Aug 2017
Posts: 4
Default Insane sensitivity to DNP?

So I took 200mg on Thursday (17/8/17) and didn't take it again till Monday the 21st. Upon my first usage I just felt a really warm belly and my hands and feet felt like they were always slightly sweaty. On the second time (Monday) I took 200mg at 12pm, I didn't have any affects till that night where I felt really dizzy, as a result I didn't take it Tuesday yet still felt like I need to read the rules post.I need to read the rules post.I need to read the rules post.I need to read the rules post. and dizzy, not that I slept too well though. This morning (Wednesday) I felt fantastic and everything appeared to be back to normal. I was standing on 1 foot last night and it felt like I was on a rocking boat, this morning it felt fine. Then at about 2pm (over 48hrs later) I'm feeling dizzy again and standing on one foot feels like a mildly rocking boat. Note: I felt fine over the weekend.

I also have maybe the slightest pins and needles in my hands but it could be that slight that it's placebo from all the PN related articles I've been reading.

I have been taking 1g Vit C, 500IU Vit E. 400 IU Magnesium citrate, Lite salt, and drinking 4-6l of water a day. Also been having about 2200 calories (which is normal for me.

Also worth mentioning I went from 91.2 (200.6) on the 17/8/17 to 89.4 (196.6) this morning.
Reply With Quote
  #2  
Unread 08-25-2017, 03:45 PM
4oclocker 4oclocker is offline
Member
 
Join Date: Oct 2009
Posts: 84
Default

Have had dizzy spells before. Likely a blood sugar issue / dehydration. Next time you feel dizzy try having a small piece of fruit or a protein shake, etc.

But if it persists after that, then possibly a reaction to the DNP itself. It can cause dizziness for some though usually at higher doses. Unfortunately the only solution then is to stop taking it.
Reply With Quote
  #3  
Unread 08-26-2017, 07:11 AM
LightCrow LightCrow is offline
Senior Member
 
Join Date: Dec 2009
Posts: 850
Default

I've never heard of anything like this before with DNP. Did you use one of the reputable sources online or Ms Li and cap yourself. Or did you get them from some guy named Chad at your gym you don't know well?

Please don't name your source just something to consider purity of your DNP.
Reply With Quote
  #4  
Unread 08-27-2017, 10:06 AM
autodidact autodidact is offline
Junior Member
 
Join Date: Aug 2017
Posts: 4
Default

Yeah is a reputable source plus my partner is taking it too and has had no issues. Still have the symptoms of vertigo, hopefully unrelated but weird coincidence if so.
Reply With Quote
  #5  
Unread 08-30-2017, 06:43 AM
BigPecsPeter BigPecsPeter is offline
Senior Member
 
Join Date: Apr 2013
Posts: 2,221
Default

My best advice: don't use illegal drugs.
Reply With Quote
  #6  
Unread 08-31-2017, 09:16 AM
autodidact autodidact is offline
Junior Member
 
Join Date: Aug 2017
Posts: 4
Default

It's not illegal, not even prohibited in BB & PL
Reply With Quote
  #7  
Unread 08-31-2017, 10:51 AM
BigPecsPeter BigPecsPeter is offline
Senior Member
 
Join Date: Apr 2013
Posts: 2,221
Default

Quote:
Originally Posted by autodidact View Post
It's not illegal, not even prohibited in BB & PL
It's illegal where I live.
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -6. The time now is 02:55 PM.


Powered by vBulletin® Version 3.6.8
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.